Stabilization of a class of nonlinear stochastic systems
Patrick Florchinger,
Abderrahman Iggidr and
Gauthier Sallet
Stochastic Processes and their Applications, 1994, vol. 50, issue 2, 235-243
Abstract:
The aim of this paper is to study the stabilizability for a class of multi-inputs nonlinear stochastic systems. We prove under general assumptions the existence of a linear feedback law which stabilizes in probability the system at its equilibrium.
Keywords: nonlinear; control; system; stochastic; stabilization; feedback; law (search for similar items in EconPapers)
Date: 1994
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(94)90120-1
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:50:y:1994:i:2:p:235-243
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().